Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 13, 2012Fulton County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 13, 2012, 9:31 PM EDT for Fulton County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2012, 9:31 PM EDT (01:31 UTC)
Expired
Jun 13, 2012, 10:15 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA

County Fulton County, GA

The radar

The Atlanta radar (KFFC), 66 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 872 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
872 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1691 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

078 
WWUS82 KFFC 140131
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT WED JUN 13 2012

GAZ033-045-140215-
931 PM EDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DEKALB AND FULTON COUNTIES UNTIL 1015 PM EDT...

AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUNWOODY...MOVING EAST AT 5 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DEKALB AND
FULTON COUNTIES THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE BUCKHEAD...BROOKHAVEN...DUNWOODY...CHASTAIN
MEMORIAL PARK...SANDY SPRINGS...LA VISTA...CHAMBLEE...DRUID HILLS AND
DORAVILLE.

&&

LAT...LON 3399 8434 3395 8427 3392 8426 3390 8423
      3389 8423 3379 8432 3386 8445
TIME...MOT...LOC 0132Z 287DEG 3KT 3392 8431

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 13, 9:27 PM EDT, 4 minutes earlier.

Area forecast discussion, Jun 13, 9:27 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EDT WED JUN 13 2012

.UPDATE...
EVENING CONVECTION THAT FIRED OFF ALONG SOME WEAK CONVERGENT ZONES
IS OVERALL STARTING TO WANE WITH THE END OF DAYTIME HEATING AND
ASSOCIATED REDUCTION IN INSTABILITY. HAVE INCLUDED CHANCE TO
SLIGHT CHANCE POPS ACROSS MOST AREAS UNTIL 06Z. CAD WEDGE IS PROGGED
TO INFLUENCE THE AREA FROM THE NE ON THURSDAY MOSTLY FROM 12-00Z.
WITH LACK OF DEPTH TO THE MOISTURE FIELD BUT FORECAST CAPE VALUES
OF NEAR 2000 J/KG BY THE AFTERNOON HOURS... THE CHANCE FOR SHOWERS
AND THUNDERSTORMS CANNOT BE RULED OUT ALONG THE WEDGE FRONT WITH
ANY ENHANCED LIFT. HAVE THEREFORE GONE WITH SLIGHT POPS FOR MOST
AREAS AND LOW CHANCE POPS IN THE SOUTH. MINOR TWEAKS WERE MADE TO
OVERNIGHT TEMPS. REST OF FORECAST LOOKED TO BE ON TRACK. PREVIOUS
DISCUSSION FOLLOWS...

BAKER

&&

.PREV DISCUSSION... /ISSUED 310 PM EDT WED JUN 13 2012/

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SOME SHOWERS AND ISOLATED THUNDERSTORMS
POPPING UP JUST NE AND SW OF THE AREA. THE WEAK FRONT OVER THE STATE
HAS FINALLY PUSHED INTO SOUTHERN GA ALLOWING DRIER AIR TO FILTER
INTO THE REGION FROM THE NW. HIGH PRESSURE CENTERED OVER THE GREAT
LAKES STATES IS MOVING EAST AS IT BUILD SOUTHWARD THROUGH TONIGHT.
THIS RIDGE BEGINS TO WEDGE DOWN THE EASTERN SEABOARD THURSDAY
PUTTING GA IN NORTHEASTERLY FLOW THROUGH THE END OF THE WEEK. THIS
RIDGE OF HIGH PRESSURE WILL ALSO KEEP GA DRY THROUGH THE SHORT TERM.
THERE MAY BE A FEW SHOWERS THAT POPS UP ALONG OUR EXTREME SOUTHERN
BORDER ALONG THE EDGE OF THE RIDGE BUT IT WILL BE MOSTLY DEPENDENT
UPON JUST HOW DEEP THE RIDGE BUILDS INTO THE STATE.

01

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
BY FRIDAY MORNING...HIGH PRESSURE RIDGE BUILDING DOWN THE
APPALACHIANS STRETCHED WELL INTO THE STATE...KEEPING POP POTENTIAL
AT BAY. ISOLATED CONVECTION POSSIBLE ACROSS PORTIONS OF SOUTHERN
GEORGIA AROUND THE PERIPHERY OF THE RIDGE. THIS RIDGE DOMINATES
THE EXTENDED PERIODS INTO EARLY WEEK. A FEW MODELS HIGHLIGHTING AN
UPPER LEVEL LOW DEVELOPING OFF THE MID ATLANTIC COAST THE FIRST
HALF OF THE WEEK. AS A RESULT...BANDS OF MOISTURE MOVING INTO THE
SOUTHEAST COULD SUPPORT ISOLATED CONVECTION...EVEN UNDER THE
INFLUENCE OF THE SURFACE HIGH. AS A RESULT...HAVE CONTINUED A
GENERALLY DRY FORECAST THROUGH THE EXTENDED...ASIDE FROM SOME
SLIGHT CHANCE POPS ACROSS THE SOUTHERN CWA EACH AFTERNOON MONDAY
THROUGH WEDNESDAY.

EXPECTING SLIGHTLY COOLER TEMPERATURES INTO THE EXTENDED
PERIOD...WITH NEAR NORMAL HIGHS. GRADUAL WARMING TREND FROM THE
LOW 80S TO THE MID TO UPPER 80S IS EXPECTED BY MID WEEK NEXT WEEK.

31

.AVIATION...
00Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH FORECAST PERIOD. MAIN FORECAST
CONCERN IS TSRA DEVELOPING NEAR MOST SITES EXCEPT KAHN AND KCSG.
PULSE CONVECTION THIS EVENING HAS BEEN SHORT-LIVED BUT OUTFLOW
BOUNDARIES MAY ALLOW FOR CONVECTIVE REDEVELOPMENT FOR SEVERAL
HOURS. HAVE INCLUDED TEMPO FOR TSRA AND BKN050CB UNTIL 02Z
TONIGHT. WINDS HAVE BEEN QUITE VARIABLE AND LIGHT ACROSS MOST
SITES... HOWEVER A SHIFT FROM THE NE SHOULD EVENTUALLY OCCUR
FOLLOWING ANY STORM INFLUENCE. THESE SHOULD BECOME EASTERLY BY 15Z
THURSDAY AND STAY 5-10 KTS.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON DURATION OF PRECIPITATION THIS EVENING.
HIGH CONFIDENCE ON ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  89  63  83 /  30  20  10  10
ATLANTA         72  87  65  82 /  30  20  20  10
BLAIRSVILLE     64  84  61  79 /  30  20  10  20
CARTERSVILLE    66  88  62  84 /  30  20  20  10
COLUMBUS        72  91  66  87 /  20  20  20  10
GAINESVILLE     68  86  65  81 /  30  20  10  10
MACON           70  90  64  86 /  30  20  20  10
ROME            67  91  64  86 /  20  20  20  20
PEACHTREE CITY  66  88  62  83 /  30  20  20  10
VIDALIA         73  91  67  85 /  30  30  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....31
AVIATION...BAKER
Hazardous weather outlook, Jun 13, 9:03 PM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT WED JUN 13 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
903 PM EDT WED JUN 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN IN THE CENTRAL GEORGIA
VICINITY THIS AFTERNOON. THIS FRONT WILL PUSH INTO SOUTH GEORGIA
TONIGHT AS HIGH PRESSURE BUILDS DOWN THE APPALACHIANS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORMS THAT DEVELOP WILL
BE STRONG WINDS...HAIL...LOCALLY HEAVY RAIN PRODUCING FLOODING AND
OCCASIONAL LIGHTNING. THE MOST FAVORED AREA FOR DEVELOPMENT WILL
BE THE AREA GENERALLY EAST AND SOUTH OF A LINE FROM LA GRANGE TO
ATLANTA TO BLUE RIDGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NORTH FRIDAY...SATURDAY
AND AGAIN MONDAY...AND ACROSS THE AREA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 13, 7:59 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT WED JUN 13 2012

GAZ080-081-140045-
759 PM EDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND MPH WINDS IN
TAYLOR AND CRAWFORD COUNTIES UNTIL 845 PM EDT...

AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HORNS THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO MPH AS IT MOVES ACROSS
TAYLOR AND CRAWFORD COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE HORNS AND ROBERTA. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3258 8401 3265 8414 3274 8409 3271 8395
TIME...MOT...LOC 0000Z 038DEG 1KT 3267 8404
Special weather statement, Jun 13, 8:20 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT WED JUN 13 2012

GAZ015-140115-
820 PM EDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN LUMPKIN COUNTY
UNTIL 915 PM EDT...

AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CAMP MERRILL...MOVING SOUTHWEST AT 5 MPH.

RADAR ESTIMATES OF OVER 2 AND A HALF INCHES OF RAIN HAVE BEEN
OBSERVED IN NORTHERN LUMPKIN COUNTY WITH THESE STORMS.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
LUMPKIN COUNTY...INCLUDING AREAS AROUND BLOOD MOUNTAIN SHELTER...
TURNERS CORNER...PORTER SPRINGS...CAMP MERRILL...GARLAND...AURARIA...
DAHLONEGA AND NIMBLEWILL. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3472 8385 3462 8388 3456 8387 3453 8383
      3450 8384 3446 8389 3447 8393 3442 8397
      3446 8409 3454 8419 3460 8419 3465 8416
      3466 8412 3464 8404 3474 8394
TIME...MOT...LOC 0019Z 023DEG 3KT 3462 8404
Special weather statement, Jun 13, 8:32 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EDT WED JUN 13 2012

GAZ032-033-044-054-055-140130-
832 PM EDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN COBB...FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 930 PM EDT...

AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VININGS TO WEST END...MOVING SOUTH AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS COBB...FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH 930 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BUCKHEAD...
BOLTON...WEST END...ATLANTIC STATION...CHASTAIN MEMORIAL PARK...
TURNER FIELD...MIDTOWN...ATLANTA...VININGS...CASCADE HEIGHTS...
BANKHEAD...LAKEWOOD PARK...SANDTOWN...HAPEVILLE AND EAST POINT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3390 8453 3390 8438 3371 8438 3346 8436
      3343 8448 3369 8458
TIME...MOT...LOC 0032Z 359DEG 3KT 3391 8444 3378 8445
          3373 8443
Local storm report, Jun 13, 8:53 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT WED JUN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             2 E SMYRNA              33.88N 84.48W
06/13/2012  E1.00 INCH       COBB               GA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL NEAR SMYRNA.

&&

DEESE
Special weather statement, Jun 13, 9:06 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT WED JUN 13 2012

GAZ033-034-045-140130-
906 PM EDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 930 PM EDT...

AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DORAVILLE...MOVING SOUTHWEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS DEKALB...GWINNETT AND FULTON COUNTIES THROUGH 930 PM EDT.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3382 8417 3381 8439 3396 8438 3397 8418
TIME...MOT...LOC 0106Z 037DEG 5KT 3392 8428
Special weather statement, Jun 13, 9:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT WED JUN 13 2012

GAZ033-045-140215-
931 PM EDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DEKALB AND FULTON COUNTIES UNTIL 1015 PM EDT...

AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUNWOODY...MOVING EAST AT 5 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DEKALB AND
FULTON COUNTIES THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE BUCKHEAD...BROOKHAVEN...DUNWOODY...CHASTAIN
MEMORIAL PARK...SANDY SPRINGS...LA VISTA...CHAMBLEE...DRUID HILLS AND
DORAVILLE.

&&

LAT...LON 3399 8434 3395 8427 3392 8426 3390 8423
      3389 8423 3379 8432 3386 8445
TIME...MOT...LOC 0132Z 287DEG 3KT 3392 8431

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:06 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette39 min
Jun 13, 8:16 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton44 min
Jun 13, 8:20 PM EDTSpecial Weather StatementFFCLumpkin55 min
Jun 13, 8:32 PM EDTSpecial Weather StatementFFCClayton, Fulton58 min
Jun 13, 8:42 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton48 min
Jun 13, 8:49 PM EDTFlash Flood WarningFFCClayton, Fulton6 hr
Jun 13, 9:02 PM EDTFlash Flood WarningFFCCobb, Fulton6 hr
Jun 13, 9:06 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 13, 9:31 PM EDTFlash Flood WarningFFCDeKalb80 min
Jun 13, 10:13 PM EDTSpecial Weather StatementFFCEmanuel62 min
Jun 14, 1:20 AM EDTSpecial Weather StatementFFCSumter25 min
Jun 14, 1:26 AM EDTSpecial Weather StatementFFCDouglas, Fulton34 min
Jun 14, 4:44 AM EDTSpecial Weather StatementFFCTowns31 min
Jun 14, 7:50 AM EDTSpecial Weather StatementFFCBanks25 min
Jun 14, 8:34 AM EDTSpecial Weather StatementFFCBanks, Jackson41 min
Jun 14, 8:35 AM EDTSpecial Weather StatementFFCMadison40 min
Jun 14, 9:26 AM EDTSpecial Weather StatementFFCBarrow34 min
Jun 14, 12:51 PM EDTSpecial Weather StatementFFCHeard39 min
Jun 14, 1:23 PM EDTSpecial Weather StatementFFCHeard67 min
Jun 14, 2:06 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee54 min
Jun 14, 2:23 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee52 min
Jun 14, 2:25 PM EDTSpecial Weather StatementFFCPolk50 min
Jun 14, 3:02 PM EDTSpecial Weather StatementFFCStewart43 min
Jun 14, 3:26 PM EDTSpecial Weather StatementFFCTroup49 min
Jun 14, 4:11 PM EDTSpecial Weather StatementFFCHarris, Talbot34 min
Jun 14, 4:24 PM EDTSpecial Weather StatementFFCTroup36 min
Jun 14, 4:28 PM EDTSpecial Weather StatementFFCMarion, Schley, Sumter, Webster47 min
Jun 14, 4:54 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Sumter, Webster51 min
Jun 14, 5:17 PM EDTSpecial Weather StatementFFCStewart28 min
Jun 14, 5:18 PM EDTSpecial Weather StatementFFCHarris42 min
Jun 14, 5:20 PM EDTSevere Thunderstorm WarningFFCStewart40 min
Jun 14, 5:40 PM EDTSpecial Weather StatementFFCSchley35 min
Jun 14, 5:57 PM EDTSpecial Weather StatementFFCChattahoochee33 min
Jun 14, 6:11 PM EDTSpecial Weather StatementFFCSchley, Sumter49 min
Jun 14, 7:28 PM EDTSpecial Weather StatementFFCDooly, Pulaski47 min
Jun 14, 7:34 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Peach41 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.